# SDR ABXA060225

- Difficulty date: July 27, 2006
- Submitted: August 3, 2006
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 46,366 hours, 39,728 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Servo
- Part number: 15271003
- Part serial: 433
- Condition: Defective
- Location: Yaw Damper
- Part time: 35,816 hours, 29,358 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

EXPERIENCED UNCOMMANDED RUDDER INPUTS ALL PHASES OF FLIGHT WITH AUTO PILOT ENGAGED AND OFF AS WELL.  GAINED ACCESS TO RUDDER YAW DAMPERS AND INSPECTED ACTUATORS.  FOUND ACTUATOR LEAKING FROM SERVO RUDDER.  REMOVED AND REPLACED ACTUATOR IAW B767 MM 22-21-02.4.  FUNCTION AND LEAK CHECKED GOOD.  ALL LEAKAGE AND FITTINGS LOOKED GOOD.
